Previous |  Up |  Next


Title: A note on a result of Kendall (English)
Author: Dayanithy, Kandiah
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 1
Year: 1979
Pages: 153-158
Summary lang: Russian
Category: math
MSC: 60J27
idZBL: Zbl 0429.60074
idMR: MR518151
DOI: 10.21136/CMJ.1979.101589
Date available: 2008-06-09T14:32:43Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Kendall D. G.: Integral representations for Markov transition probabilities.Bull. Amer. Math. Soc. 64, 358-362 (1958). Zbl 0198.22801, MR 0126880, 10.1090/S0002-9904-1958-10230-X
Reference: [2] Kendall D. G.: Unitary dilations of one-parameter semi-groups of Markov transition operators, and the corresponding integral representations for Markov processes with a countable infinity of states.Proc. London Math. Soc, (3) P, 417-431 (1959). MR 0116390
Reference: [3] Speakman J. M. O.: Two Markov chains with a common skeleton.Z. Wahrscheinlichkeitstheorie verw. Geb. 7, 224 (1967). Zbl 0156.18504, MR 0212880, 10.1007/BF00532638


Files Size Format View
CzechMathJ_29-1979-1_19.pdf 647.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo